MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, HVT, 7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE, HVT, 7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048895
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reported issue: the endotracheal tube cuff would not hold air and the 7.0 size would not hold pressure.There was no reported injury.
 
Additional Manufacturer Narrative
(b)(4).A device history record review could not be performed as the lot number provided does not match to the product code reported on the complaint.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.

Brand Name
ET TUBE, HVT, 7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16446715
Report Number3003898360-2023-00264
Device Sequence Number12162480
Product Code BTR
UDI-Device Identifier14026704616746
UDI-Public14026704616746
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN048895
Device Catalogue Number5-10314
Device Lot Number73G2100437
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown